# SDR IPXA2020020351753

- Difficulty date: January 3, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 57,004 hours, 13,886 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Part number: AUB7510502
- Condition: Gouged
- Location: Nr 1 Eng Truss
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C#1 ENG. WING PYLON MOUNT I/B SIDE TRUSS FITTING IS GOUGED AT STA. YWN 200, ZWN=23 AND X=2.4.REPAIRED DAMAGED #1 ENG., WING PYLON I/B SIDE TRUSS FITTING AT NOTED LOCATION IAW VT-SAA EA 011-5410-01-A7976 REV. I/R AND UPS EO MD11-5410-75173-A. (MINOR)
